Open Journal of Statistics

Volume 7, Issue 6 (December 2017)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.78  Citations  h5-index & Ranking

Parameter Estimation for the Continuous Time Stochastic Logistic Diffusion Model

HTML  XML Download Download as PDF (Size: 339KB)  PP. 1039-1052  
DOI: 10.4236/ojs.2017.76072    678 Downloads   1,112 Views  

ABSTRACT

In this paper, the parameter estimation problem is investigated for the continuous time stochastic logistic diffusion system. A new continuous process is built based on the likelihood ratio scheme, the Radon-Nikodym derivative and the explicit expressions of the error of estimation are given under this new continuous process. By using the random time transformations, law of large numbers for martingales, law of iterated logarithm and stationary distribution of solution, the consistency property are proved for the estimation error. Finally, a numerical simulation is presented to demonstrate the effectiveness of the proposed method in this paper.

Share and Cite:

Zheng, Z. , Shu, H. , Kan, X. , Fang, Y. and Zhang, X. (2017) Parameter Estimation for the Continuous Time Stochastic Logistic Diffusion Model. Open Journal of Statistics, 7, 1039-1052. doi: 10.4236/ojs.2017.76072.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.